# SDR CALA2020122101402

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 116,957 hours, 17,987 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 76733ERMLG
- Part serial: 4697
- Condition: Cracked
- Location: Nr 5 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MLG WHEEL SPOKES APPEAR CRACKED.  PICS ADDED REMOVED AND REPLACED NR 5 MLG TIRE WHEEL ASSEMBLY, REF AMM 32-45-01.
